# SDR NACA2024021000001

- Difficulty date: February 10, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 77,955 hours, 18,061 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATC REPORTED THEY COULD NOT UNDERSTAND US ON HF #1, VERY GARBLED. SWITCH TO SAME FREQ ON #2 AND TRANSMISSION WAS GOOD. PERFORMED OPS CHECK ON HF1 AND HF2 PER AMM 23-11-00 BOTH HF 1 AND 2 SYS TRANSMIT AND RECEIVE GOOD.
